It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Jane, how are you feeling? I guess you have decided to give Prozac a try. I have heard great things about it, although I haven't tried. My friend went on it when she was very depressed, and very quickly got back on her feet. She only took it for 3 weeks because after 3 weeks, she didn't feel like she needed it anymore! So she quit, and had not side effects or withdrawl symptoms whatsoever.

It may be worthwhile to try. As you said to me before, sometimes we just need a little help to get back on our feet. Just make sure you start it slowly, and don't stay on it for too long. It DOES make most people gain weight, I heard. Well, maybe I should be on it----I have lost so much weight since last Nov when my anxiety disorder started! I am at a dangerously low weight right now, and I hate it not having any appetite!
I guess we just have to be patient and let our bodies clean themselves up before putting more meds in. I know how uncomfortable it must have been for you! It is not fun to live with anxiety, and even worse to live with anxiety AND withdrawl from meds. I am experiencing the same thing now, dizzy, foggy, and extremely tired. Are you feeling any anxiety? Mine has been pretty bad, especially in the morning. Now I actually wonder if my symptoms are caused by taking a very little dose of xanax. :mad: So I am trying not to take xanax for a while, although everyday I am fighting with the urge to take some, or whatever SSRI to get rid of the anxiety and symptoms... It is very hard.

Gaining weight it definitely no fun either. But if you are trying to lose weight, make sure you lose slowly and have enough nurtrition in your body. Otherwise it could make the anxiety worse.
Jane, I agree with Linda. The brain fog you are having may be from anxiety plus a cocktail of different meds. Switching meds so often, and on such strong meds for so long, may both contributed to your condition.

I saw a new psychiatrist last night and she told me that Lexapro, Celexa, and Wellbutrin are all way too strong for most women. She said from her experience, Prozac and Zoloft have the least side effects and are the easist to come on/off. She is from Germany and I think she may have more knowledge than some of the American doctors I have met. She also told me to ONLY use brand Prozac, not the generic one. I may try it this weekend.

Jane, are you on Prozac now? If so, make sure you are taking brand ones. Although the co-pay is higher, it is worth it.
Jane, did you get your ears checked out by an ENT doctor yet? Ear infections are definitely linked to anxiety (in fact many infections are). I had yeast infection and imbalance in the inner ear before my first panic attack. :mad: I don't know what can cure or prevent ear infections though, you will have to ask your ENT doctor.

I am not sure about Ativan, but I suppose it does have something to do with your foggy feeling. As I said, when I took Xanax, it gave me this feeling for a few days. And my doses were SOOOO small! Some people just don't tolerate Benzos well. Be patient and wait for a week or so after you stop taking celexa, and see how you feel. You can also take Prozac in the meantime. My doctor said Prozac has very little side effects and is very easy to come off.
I am having an awful time. My anxiety isn't as bad today but this morning was bad. I have such brain fog and now I feel a bit dizzy. I just feel out of it! I want to feel better but I am afraid to call the doctor. I'm not sure if I am afraid of the medication or what. That sounds weird doesn't it.?

It means so much to have your support Gingche. My boyfriend is so afraid of me taking meds that I tend to hide alot from him therefore having no support. I really appreciate you. Thanks again.
Dear Jane, I totally understand your feeling! Mornings are always the toughest to get by. I even seeked help from the linden support team regarding this. When my anxiety issue was bad, in the morning I would feel chills all over my body, tightness in my chest, and my head would spin! It was SOOOO bad! The support team told me that most people with anxiety issues have this problem, and it is always the worst in the morning. It makes us want to just stay in bed and not want to go on with the day! :( Well, for a few times, I also felt "out of it"---mostly in the subway on my way to work, and I had to run out and walk to work. How awful! But it lasted only 2 weeks, and one day all of the sudden the sensations were gone. I still have anxiety problems, but not as bad as then. I am sure yours will pass too! Just hang in there.

As for medication, I hear what you say. Doctors are not always clear what the "right" medication to give to us. Most times we have to do our own research and experiment a little. How fun, huh? Again, I think taking a small dose of xanax occassionally won't kill you. It helped me get through my toughest period of time with anxiety, and I only took 0.25mg ONCE! It helped me a LOT more than Prozac or anything else. By the way, I stopped taking Prozac. It was just not doing anything.

Hope you will feel better soon!!!





All times are GMT -7. The time now is 02:01 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!